# SDR IPXA2024050274133

- Difficulty date: May 2, 2024
- Submitted: May 2, 2024
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 95,996 hours, 19,063 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: UNKNOWN
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDING PANEL CABLE BROKEN AND PANEL DAMAGE R&R L1 DOOR SLIDING CEILING PANEL IAW AMM 25-23-23 & AMM 33-27-05. OPS CHECK GOOD.
